Korean J. Math.  Vol 27, No 4 (2019)  pp.1159-1180
DOI: https://doi.org/10.11568/kjm.2019.27.4.1159

$e$-Fuzzy filters of MS-algebras

Berhanu Assaye Alaba, Teferi Getachew Alemayehu

Abstract


In this article, we present the notion of  $ e$-fuzzy filters in an MS-Algebra and characterize in terms of equivalent conditions. The concept of $ D $-fuzzy filters is studied and the set of equivalent conditions under which every $ e $-fuzzy filter is an $ D $-fuzzy filter are observed. Moreover we study some properties of the space of all prime $ e $-fuzzy filters of an MS-algebra.

Keywords


MS-algebras, e-fuzzy filters, D-fuzzy filter, prime e-fuzzy filters, maximal e-fuzzy filters.

Subject classification

06D99, 06D05, 06D30

Sponsor(s)



Full Text:

PDF

References


T. S. Blyth and J. C. Varlet, Ockham Algebras, Oxford University Press, (1994). (Google Scholar)

T. S. Blyth and J. C. Varlet, On a common abstraction of de Morgan and Stone algebras, Proc Roy Soc Edinburgh, Sect A, 1983, 94A: 301-308. (Google Scholar)

T. S. Blyth and J. C. Varlet, Subvarieties of the class of MS-algebras, Proc Roy Soc Edinburgh, Sect A, 1983, 95A: 157-169. (Google Scholar)

H. Hadji-Abadi and M.M. Zahedi, Some results on fuzzy prime spectrum of a ring , Fuzzy sets and systems, 77 (1996), 235-240. (Google Scholar)

R. Kumar, Fuzzy prime spectrum of a ring, Fuzzy sets and systems, 46 (1992), 147-154. (Google Scholar)

R. Kumar, Spectrum prime fuzzy ideals, Fuzzy sets and systems, 62 (1994),101-109. (Google Scholar)

A. Rosenfeld, Fuzzy groups, J. Math. Anal. Appl., 35 (1971),512-517. (Google Scholar)

M. Sambasiva Roa, e-filters in MS-algebras, Acta Mathematica Scientia,(33B(3)) (Google Scholar)

(2014), 738-746. (Google Scholar)

U. M. Swamy and D. V. Raju, Fuzzy ideals and congruences of lattices, Fuzzy sets and systems, 95 (1998), 249-253. (Google Scholar)

Bo. Yuan and W. Wu, Fuzzy ideals on a distributive lattice, Fuzzy Sets and Systems, 35 (1990),231-240 . (Google Scholar)

L. A. Zadeh, Fuzzy sets, Inform. and Control, 8 (1965), 338-353. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr